# SDR CA000203005

- Difficulty date: December 28, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 18,738 hours
- Engine: Pwa PT6A28
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod
- Part number: 50820035
- Condition: Corroded
- Location: Mlg
- Part time: 18,727 hours, 22,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROD CORRODED AT CLOSED END.  CORROSION PERFORATED THE TUBE WALL A HALF INCH FROM THE END.
